# SDR CA060524003

- Difficulty date: May 19, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,606 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 350A37122823
- Condition: Missing
- Location: M/R Head & Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINEER WAS LOOKING AT THE AIRCRAFT AND NOTICED THE THE M/R STATIC STOP YOKE BROKEN OFF AND MISSING OUT OF 3.  THE OTHER STATIC STOPS  WERE INSPECTED AND FOUND ONE CRACKED. THE AC WAS GROUNDED AND APPROPRIATE PARTS WERE ORDERED.  (TC NR 20060524003)
